# SDR SWIA202403250259

- Difficulty date: January 30, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Part number: CC670331513
- Condition: Cracked
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU PANEL 211AL LOWER LANDING ANGLE ON FUSELAGE HAS POSSIBLE CRACK AT THE AFT LATCH CUT OUT RADIUS (MARKED)    (C-CHECK RO 3/23/2024)   PERFORMED DVI ON UPPER ELECTRICAL LH ACCESS LOWER LANDING ANGLE AT AFT LATCH CUT OUT RADIUS, IT WAS FOUND A VISIBLE CRACK OF 0.300". REMOVED AND REPLACED WITH NEW LOWER LANDING ANGLE AT FUSELAGE TRU PANEL 211AL . REF. CRJ700 SRM.51-42-06-001-001-A01, CRJ700 SRM.51-42-13-001-001-A01 DWG CC670-33040 REV G AND REO 670-53-11-1918 REV. --, DATED 2024-02-08. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
